Alert archive / Nebraska / Winter Storm Warnings in 2014

Winter Storm Warning 3, NWS North Platte, NE

May 8, 2014Sheridan County, Nebraska

NWS North Platte, NE issued this winter storm warning at May 8, 2014, 8:56 AM MDT for Sheridan County, Nebraska. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 8, 2014, 8:56 AM MDT (14:56 UTC)
Expired
May 8, 2014, 3:00 PM MDT
In force
6 hr
Issued by
NWS North Platte, NE

County Sheridan County, NE

The radar

The North Platte radar (KLNX), 163 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 8, 9:00 AM MDTSNOW 4Ellsworth, NESNOWFALL TOTAL THROUGH 1000 AM CDT WAS 4 INCHES. TOTAL PRECIPITATION IN THE PAST 24 HOURS WAS 1.10 INCHES. SNOW DEPTH 4 INCHES.
May 8, 10:15 AM MDTHEAVY SNOW 66 N Gordon, NESTORM TOTAL SNOWFALL SO FAR HAS BEEN 6 INCHES. MODERATE SNOW AT TIME OF REPORT WITH 1.5 FOOT DRIFTS. VISIBILITY VERY POOR WITH LITTLE TRAVEL NOTED.
May 8, 10:58 AM MDTHEAVY SNOW 10Rushville, NE9 TO 10 INCHES OF SNOW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 2.9 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
557 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WWUS43 KLBF 081456
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT THU MAY 8 2014

...A LATE SPRING STORM TO AFFECT SHERIDAN AND WESTERN CHERRY
COUNTY...

.A STRONG STORM WILL PRODUCE WIDESPREAD SNOW INTO THIS AFTERNOON.

NEZ004-082100-
/O.UPG.KLBF.WW.Y.0015.000000T0000Z-140508T1800Z/
/O.NEW.KLBF.WS.W.0003.140508T1456Z-140508T2100Z/
SHERIDAN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE
856 AM MDT THU MAY 8 2014

...WINTER STORM WARNING IN EFFECT UNTIL 3 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 3
PM MDT THIS AFTERNOON. THE WINTER WEATHER ADVISORY IS NO LONGER IN
EFFECT.

TIMING...SNOW...HEAVY AT TIMES WILL CONTINUE INTO THIS AFTERNOON. 

* SNOW ACCUMULATIONS...4 TO 8 INCHES.

* WIND...NORTHWEST 15 TO 25 MPH THROUGH TODAY.

* IMPACTS...HEAVY ACCUMULATIONS OF SNOW ARE LIKELY ON ROADWAYS.
  HEAVY SNOW COULD ACCUMULATE AT OVER 1 INCH PER HOUR AND
  VISIBILITY WILL RANGE AS LOW AS A QUARTER MILE. CHECK THE
  LATEST FORECASTS AND WEATHER CONDITIONS BEFORE BEGINNING TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

NEZ094-082100-
/O.NEW.KLBF.WW.Y.0016.140508T1456Z-140508T2100Z/
WESTERN CHERRY-
INCLUDING THE CITIES OF...CODY...MERRIMAN...KILGORE
856 AM MDT THU MAY 8 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM MDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL
3 PM MDT THIS AFTERNOON.

* TIMING...SNOW WILL CONTINUE INTO THIS AFTERNOON.

* SNOW ACCUMULATIONS...3 TO 5 INCHES. 

* WIND...NORTH 15 TO 25 MPH THROUGH TODAY.

* IMPACTS...HEAVY ACCUMULATIONS OF SNOW AND SLUSH ARE LIKELY ON
  ROADWAYS. HEAVY SNOW COULD ACCUMULATE AT OVER 1 INCH PER HOUR
  WITH VISIBILITY AS LOW AS A QUARTER MILE . CHECK THE LATEST
  FORECASTS AND WEATHER CONDITIONS BEFORE BEGINNING TRAVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

KAR
1 follow-up statement
298 
WWUS43 KLBF 082056
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CDT THU MAY 8 2014

...WINTER STORM WARNING AND WINTER WEATHER ADVISORY ALLOWED TO
EXPIRE...

NEZ004-082200-
/O.EXP.KLBF.WS.W.0003.000000T0000Z-140508T2100Z/
SHERIDAN-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE
256 PM MDT THU MAY 8 2014

...WINTER STORM WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 3 PM MDT THIS AFTERNOON.

ALTHOUGH LIGHT SNOW IS STILL POSSIBLE IN FAR NORTHERN SHERIDAN
COUNTY...ADDITIONAL SNOWFALL IS EXPECTED TO BE LESS THAN HALF AN
INCH.

$$

NEZ094-082200-
/O.EXP.KLBF.WW.Y.0016.000000T0000Z-140508T2100Z/
WESTERN CHERRY-
INCLUDING THE CITIES OF...CODY...MERRIMAN...KILGORE
256 PM MDT THU MAY 8 2014

...WINTER WEATHER ADVISORY WILL EXPIRE AT 3 PM MDT THIS
AFTERNOON...

THE WINTER WEATHER ADVISORY WILL EXPIRE AT 3 PM MDT THIS
AFTERNOON. 

ALTHOUGH LIGHT SNOW IS STILL POSSIBLE IN FAR NORTHWESTERN CHERRY
COUNTY...ADDITIONAL SNOWFALL IS EXPECTED TO BE LESS THAN HALF AN
INCH.

$$

MASEK

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this winter storm warning went out at May 8, 5:49 AM MDT, 3 hours 7 minutes earlier.

Area forecast discussion, May 8, 5:49 AM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 AM CDT THU MAY 8 2014

.SYNOPSIS...
ISSUED AT 326 AM CDT THU MAY 8 2014

ANALYSIS OF THE 07Z MSL DATA SHOWED A FRONT DRAPED ACROSS SOUTHERN
NEBRASKA THROUGH NORTHWEST KANSAS TO EASTERN COLORADO WITH LOW
PRESSURE CENTERED OVER NORTHWEST KANSAS. RADAR INDICATED
THUNDERSTORMS IN NORTH CENTRAL AND NORTHWEST NEBRASKA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 326 AM CDT THU MAY 8 2014

WITH THE FRONT STALLED ACROSS KANSAS AND NEBRASKA...THUNDERSTORMS
ARE POSSIBLE THROUGH THIS MORNING IN NORTH CENTRAL THROUGH SOUTHWEST
NEBRASKA...WITH SHOWERS CONTINUING IN NORTHERN NEBRASKA THROUGH THIS
EVENING. IN THE COLD AIR OVER NORTHWEST NEBRASKA...IT IS COLD ENOUGH
FOR SNOW WITH SOME ACCUMULATIONS LIKELY IN THE VICINITY OF THE PINE
RIDGE IN NORTHERN SHERIDAN COUNTY. SNOWFALL TOTALS OF UP TO EIGHT
INCHES CAN BE EXPECTED...THOUGH...BECAUSE OF THE WARM GROUND AND
TEMPERATURES AT OR ABOVE 32F...ACTUAL ACCUMULATIONS WILL BE LESS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 326 AM CDT THU MAY 8 2014

12Z FRIDAY AND BEYOND. IN THE WAKE OF THE DEPARTING UPPER
LOW...ZONAL FLOW ALOFT WILL BRIEFLY BECOME ESTABLISHED ACROSS THE
EASTERN HIGH PLAINS ON FRIDAY...BUT TRANSITION TO SOUTHWESTERLY IN
ADVANCE OF THE NEXT SIGNIFICANT UPPER TROUGH THAT IS POISED TO
BEGIN IMPACTING THE REGION SATURDAY NIGHT AND SUNDAY. IN ADVANCE
OF THIS TROUGH THERE IS SUPPORT THAT A WEAK DISTURBANCE MAY
PRODUCE QPF ACROSS NORTHERN NEBRASKA LATE FRIDAY NIGHT...HOWEVER
QPF AMOUNTS IS BE EXPECTED TO BE LIGHT. OTHERWISE LATE THIS
WEEKEND...THE MEDIUM RANGE DETERMINISTIC MODELS ARE CONVERGING ON
A SOLUTION IN WHICH WIDESPREAD APPRECIABLE QPF WILL TARGET
NORTHWEST AND WESTERN PORTIONS OF THE FORECAST AREA. ELSEWHERE QPF
AMOUNTS MAY NOT BE AS GREAT...BUT MOST LOCATIONS SHOULD SEE SOME
PRECIPITATION AS THE CLOSED H5 LOW ROTATES FROM CENTRAL ROCKIES
TOWARD THE NORTH CENTRAL PLAINS. DIFFERENCES IN COVERAGE AND
INTENSITY REMAIN BETWEEN MOST OF THE ENSEMBLES AND
DETERMINISTIC/S...SO WILL CONTINUE THE USE OF BLANKET COVERAGE
POPS /50% OR LESS/ ACROSS MUCH OF THE CWA...FAVORING THE HIGHEST
PERCENTAGES ACROSS THE WESTERN SANDHILLS AND SOUTHWEST NEBRASKA.
BEYOND MONDAY...PERIODIC SLIGHT CHANCE MENTION WAS GIVEN BY THE
EXTENDED MODEL BLEND BOTH WEDNESDAY AND THURSDAY AS WEAK
SHORTWAVES PASS THROUGH. THERE/S A GENERAL DISAGREEMENT IN THE
LONG RANGE SOLUTIONS WITH TIMING AND LOCATIONS OF THESE WEAK
WAVES...BUT WITH NO CLEAR FRONT RUNNER STANDING OUT...WILL ACCEPT
THE GENERAL BLEND FOR NOW...BUT AGAIN LIMIT POPS AT SLIGHT CHANCE
AT BEST.

THIS UPPER PATTERN FAVORS COOLER THAN AVERAGE TEMPERATURES FOR MUCH
OF THE EXTENDED PERIODS...SAVE MAYBE FOR FRIDAY AND SATURDAY AS FULL
SUNSHINE AND THE RETURN OF SOUTHERLY LOWER TROPOSPHERIC FLOW
PROMOTES HIGHS IN THE 60S AND 70S.  SUNDAY AND MONDAY...HIGHS MAY
STRUGGLE TO REACH INTO THE MIDDLE 50S FOR MOST LOCATIONS AS CAA
BEHIND A PASSING COLD FRONT...THE PRESENCE OF OVC SKIES...AND PRECIP
ALL WORK IN CONJUNCTION TO PROMOTE BELOW THE AVERAGE HIGHS OF 40S
AND LOWER 50S.  AS NORTHWEST FLOW SETS UP BEHIND THE PASSING
TROUGH...WILL KEEP TEMPERATURES BELOW AVERAGE THROUGH AT LEAST
TUESDAY OF NEXT WEEK.  WEDNESDAY...BUILDING HEIGHTS WITH THE
EVENTUAL EASTWARD DEVELOPMENT OF A WESTERN CONUS RIDGE WILL HELP
MODERATE TEMPERATURES MIDWEEK...BUT ATTM NO SIGNIFICANT WARM UP IS
ANTICIPATED.

OTHERWISE...OVERNIGHT LOWS MAY PROVE TO BE PROBLEMATIC FOR YOUNG
VEGETATION FRIDAY AND POTENTIALLY EARLY MONDAY MORNING.  NOT
PLANNING ON ISSUING ANY FROST/FREEZE HEADLINES THIS EARLY IN
MAY...ESPECIALLY SINCE WESTERN AND NORTH CENTRAL NEBRASKA IS STILL A
WEEK OR TWO AWAY FROM REACHING THE 50 PERCENTILE OF LAST
FROST/FREEZE DATE.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 648 AM CDT THU MAY 8 2014

STRATUS IN CENTRAL THROUGH SOUTHWEST NEBRASKA WILL HOLD CEILINGS TO
LESS THAN 1000 FEET AGL UNTIL LATE MORNING OR EARLY AFTERNOON. NEW
THUNDERSTORMS IN THE WEST WILL MAKE THEIR WAY NORTHWARD TO WEST OF
VTN BUT...AT THIS TIME...WE DO NOT EXPECT THEM TO REACH VALENTINE OR
LBF. NORTH TO NORTHEAST WIND IS EXPECTED WITH 350-030 AT
14-18G23-29KT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL NOON MDT TODAY FOR NEZ004.

&&

SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...JACOBS
AVIATION...SPRINGER
Hazardous weather outlook, May 8, 3:00 AM MDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 AM CDT THU MAY 8 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-090900-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
400 AM CDT THU MAY 8 2014 /300 AM MDT THU MAY 8 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA WILL END
BY LATE AFTERNOON OR EARLY EVENING. IN NORTHWEST NEBRASKA...SNOW
ACCUMULATIONS ARE EXPECTED IN NORTHERN SHERIDAN COUNTY WITH UP TO
SIX INCHES ACCUMULATION POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JRS

In the hours before

Local storm report, May 8, 7:22 AM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CODY                    42.94N 101.25W
05/08/2014  M0.95 INCH       CHERRY             NE   COCORAHS

            24 HOUR RAINFALL TOTAL ENDING AT 700 AM CDT.

0700 AM     HEAVY RAIN       6 SSE LAKESIDE          41.98N 102.42W
05/08/2014  M0.71 INCH       GARDEN             NE   COCORAHS

            24 HOUR RAINFALL TOTAL ENDING AT 700 AM CDT.

0700 AM     HEAVY RAIN       1 E NORTH PLATTE        41.13N 100.75W
05/08/2014  M0.70 INCH       LINCOLN            NE   COCORAHS

0700 AM     HEAVY RAIN       1 NW NORTH PLATTE       41.14N 100.79W
05/08/2014  M0.70 INCH       LINCOLN            NE   COCORAHS

            24 HOUR RAINFALL AMOUNT ENDING AT 700 AM CDT.

&&

SJC
Local storm report, May 8, 7:42 AM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     HEAVY RAIN       10 NE OSHKOSH           41.51N 102.21W
05/08/2014  M1.33 INCH       GARDEN             NE   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL THROUGH 830 AM CDT WAS ONE AND A
            THIRD INCHES. SNOWFALL TOTAL SO FAR HAS BEEN EIGHT TENTHS
            OF AN INCH.

&&

SJC
Local storm report, May 8, 8:02 AM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       DICKENS                 40.83N 100.99W
05/08/2014  M1.30 INCH       LINCOLN            NE   PUBLIC

            24 HOUR TOTAL RAINFALL AMOUNT THROUGH 900 AM CDT.

0900 AM     HEAVY RAIN       7 WNW WELLFLEET         40.79N 100.85W
05/08/2014  M1.90 INCH       LINCOLN            NE   PUBLIC

            24 HOUR RAINFALL TOTAL THROUGH 900 AM CDT. LOCATION IS
            ALONG MEDICINE CREEK BETWEEN DICKENS AND WELLFLEET.

&&

SJC
Local storm report, May 8, 8:25 AM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     SNOW             6 N GORDON              42.89N 102.20W
05/08/2014  M3.0 INCH        SHERIDAN           NE   CO-OP OBSERVER

            VISIBILITY LESS THAN 1/8 MILE FOR THE PAST 45 MINUTES.
            TEMPERATURE WAS 29 DEGREES AT TIME OF REPORT WITH 30 MPH
            WINDS.

&&

SJC
Local storm report, May 8, 8:43 AM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     SNOW             1 W GORDON              42.81N 102.22W
05/08/2014  M4.0 INCH        SHERIDAN           NE   TRAINED SPOTTER

            HEAVY SNOW AT TIME OF REPORT.

0935 AM     SNOW             2 S LAKESIDE            42.03N 102.46W
05/08/2014  E6.0 INCH        SHERIDAN           NE   PUBLIC

            5 TO 6 INCHES SNOWFALL SO FAR...WITH HEAVY SNOW AT TIME
            OF REPORT. VISIBILITY ONE QUARTER MILE OR LESS.

0940 AM     SNOW             LAKESIDE                42.06N 102.46W
05/08/2014  E6.0 INCH        SHERIDAN           NE   PUBLIC

            5 TO 6 INCHES SNOWFALL WITH VISIBILITY REDUCED TO ONE
            QUARTER MILE OR LESS NEAR LAKESIDE.

&&

SJC
Local storm report, May 8, 8:56 AM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 AM CDT THU MAY 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     SNOW             9 SW MULLEN             41.95N 101.17W
05/08/2014  U0.0 INCH        HOOKER             NE   PUBLIC

            MIXTURE OF SLEET...ICE PELLETS AND SNOW. THE GRASS AND
            BACK DECK ARE COVERED. LIGHT SNOW WAS OCCURRING AT TIME
            OF THIS REPORT.

&&

SJC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 6:02 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith43 min
May 7, 6:15 PM MDTSevere Thunderstorm WarningLBFFrontier45 min
May 7, 6:26 PM MDTSevere Thunderstorm WarningLBFLincoln49 min
May 7, 6:47 PM MDTSevere Thunderstorm WarningLBFCuster43 min
May 7, 7:24 PM MDTSevere Thunderstorm WarningLBFCuster51 min
May 8, 8:56 AM MDTWinter Weather AdvisoryLBFCherry6 hr

Nearby

Winter Storm Warnings in Nebraska, 2014Every winter storm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.